# SDR IPXA09B55837

- Difficulty date: April 24, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65B0231056
- Part serial: 000585
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D RT WING - NR 7 SPOILER LWR SURFACE FOUND DELAMINATED.  METAL HOT BOND REPAIR PERFORMED AS PER SRM REV 11 51-70-10 REPAIR 4 FIG 201.
